# SDR USAA20100928SB149

- Difficulty date: September 25, 2010
- Submitted: September 28, 2010
- Operation: Air carrier
- Aircraft: N433US
- Make and model: Boeing 737-4B7
- Aircraft serial: 24555
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 1012721
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

CLT - PILOT REPORTED THE EMERGENCY LIGHTING ON FLOOR AT SEAT 11C, LEFT SIDE, WAS INOPERATIVE.  MAINTENANCE REPLACED EMERGENCY LIGHT ASSEMBLY AT SEAT ROW 13 AND REPAIRED DEFECTIVE WIRING.  OPERATIONAL CHECK GOOD.
